# SDR AALA201606239008

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 45,915 hours, 26,549 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Fitting
- Part number: D5537131800000
- Condition: Vibration
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIRFRAME VIBRATION ON HORIZONTAL AXIS FROM 20,800 TO 28,000 AT 330 KTS.  RUDDER INPUT STOPPED VIBRATION.  REPLICATED SEVERAL TIMES.  SPOILERS AND ELEVATORS HAD NO EFFECT.  MAINTENANCE REPLACED RUDDER ATTACH FITTINGS NR 3 & NR 4, PN D5537131800200 AT RIB 5, RIB 6 AND RUDDER ATTACH FITTING NR 5 AT RIB 7, D5537131800000 IAW AMM 55-36-41-000-001-A.  SEE AALA201606229011 FOR NR 3 AND NR 4 FITTINGS.
